MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA LEG SPAR LIFT ASSIST, LEFT

MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA LEG SPAR LIFT ASSIST, LEFT
Model Number 6875-390
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes Perforation (2001); Injury (2348)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported table would not hold its position, therefore the patient was not positioned correctly.This cause reaming through the side wall of the femur.
 
Event or Problem Description
It was reported table would not hold its position, therefore the patient was not positioned correctly.This cause reaming though the side wall of the femur.
 
Additional Manufacturer Narrative
Slippage was confirmed, fluid was observed that may have diluted the grease under the rotation index collars causing it to egress into the rotation brake assembly.The grease under the collar looked a little discolored and the texture didn't seem right.Once cleaned slippage was not observed.The customer did not provide the cleaning method for the table.The exact cause could not be determined, did not explain how femur was reamed, did not provide any further details about patient injury or treatment.

Brand Name
HANA LEG SPAR LIFT ASSIST, LEFT
Common Device Name
SPAR LIFT
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key10134561
Report Number2921578-2020-00017
Device Sequence Number14358119
Product Code JEA
UDI-Device Identifier00842430109010
UDI-Public00842430109010
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type User Facility
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875-390
Device Catalogue Number6875-390
Device Lot NumberMIZ200214
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight96